# SDR AALA20110701LGA01

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 41,954 hours, 22,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 19D.  FOUND WIRES PULLED OUT OF CONNECTOR.  REPAIRED SEAT 19D CONNECTOR.  OPS CHECK NORMAL.
